Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lately During The Day, I Will Notice A Tingling Sensation On My Face And Sometimes On My Tongue- Does This Happen To Anyone Else?

Lately During The Day, I Will Notice A Tingling Sensation On My Face And Sometimes On My Tongue- Does This Happen To Anyone Else?

Lately during the day, I will notice a tingling sensation on my face and sometimes on my tongue- does this happen to anyone else? I usually have full-on Gran Mal seizures with a strange optical aura, so this doesn't seem to be any sort of seizure, but ever since I re-started taking my toamax a couple of weeks ago after having a seizure while running, I just haven't felt the same... While I haven't actually had one yet, every waking minute I have felt incredibly scared and something just feels… read more

A MyEpilepsyTeam Member said:

Just wish they could make a good, kind drug that wouldn't harm us !!

posted over 5 years ago
A MyEpilepsyTeam Member said:

I agree they have had me on over 20 different meds over the years they had me on valproic acid plus a few others
at the time it weakened my bones and I have broken teeth and have lost most of my other ones need dentures now. I can't afford to get it done though my Medicaid covers the dentures but not getting the teeth I have left pulled. my memory stinks. not to mention a ton of other problems. sorry didn't mean to rant I just get so frustrated sometimes.

posted over 5 years ago
A MyEpilepsyTeam Member said:

I've been having alot of that going on with me more and more every day and it's getting worse, scariest thing I've ever experienced in all the years I've had seizures

posted about 2 years ago
A MyEpilepsyTeam Member said:

Thanks for all the comments and input.... a lot of it was useful and it's actually no longer a problem :)

posted over 5 years ago
A MyEpilepsyTeam Member said:

I actually decreased my topamax, and I haven't had that weird tingling... but in general while I'm still figuring out what it going on/the best meds/slightly new to epilepsy, am I the only one who is constantly super sensitive to light, and just overall uncomfortable feeling (I guess is the best way to put it), enough to make me too scared to go for my normal daily runs, even drive and do normal activities? I'm totally terrified almost all the time since my last gran mal the other week still while I was running- not sure why

posted over 5 years ago
Already a Member? Log in